# SDR SIMA20171009003

- Difficulty date: October 9, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 32,473 hours, 28,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14540066601
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SUPPORT IN NOSE LANDING GEAR WHEEL WELL FOR UPLOCK BOX HAS A 1.5 INCH CRACK. REMOVED AND REPLACED THE SUPPORT IAW SRM 51-40-02.
